IDEAS home Printed from https://ideas.repec.org/a/bla/jfinan/v28y1973i3p551-66.html
   My bibliography  Save this article

Evidence on the "Growth-Optimum" Model

Author

Listed:
  • Roll, Richard

Abstract

No abstract is available for this item.

Suggested Citation

  • Roll, Richard, 1973. "Evidence on the "Growth-Optimum" Model," Journal of Finance, American Finance Association, vol. 28(3), pages 551-566, June.
  • Handle: RePEc:bla:jfinan:v:28:y:1973:i:3:p:551-66
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0022-1082%28197306%2928%3A3%3C551%3AEOT%22M%3E2.0.CO%3B2-H&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Gabriel Frahm, 2013. "A Modern Approach to the Efficient-Market Hypothesis," Papers 1302.3001, arXiv.org, revised Mar 2014.
    2. Soosung Hwang & Christian Pedersen, 2002. "On Empirical Risk Measurement with Asymmetric Returns Data," Working Papers wp02-03, Warwick Business School, Finance Group.
    3. Isabelle Bajeux-Besnainou & Roland Portait, 1998. "Dynamic Asset Allocation in a Mean-Variance Framework," Management Science, INFORMS, vol. 44(11-Part-2), pages 79-95, November.
    4. Napat Rujeerapaiboon & Daniel Kuhn & Wolfram Wiesemann, 2016. "Robust Growth-Optimal Portfolios," Management Science, INFORMS, vol. 62(7), pages 2090-2109, July.
    5. Muteba Mwamba, John & Suteni, Mwambi, 2010. "An alternative to portfolio selection problem beyond Markowitz’s: Log Optimal Growth Portfolio," MPRA Paper 50240, University Library of Munich, Germany.
    6. Martin, Ian & Wagner, Christian, 2016. "What is the Expected Return on a Stock?," CEPR Discussion Papers 11608, C.E.P.R. Discussion Papers.
    7. Sonntag, Dominik, 2018. "Die Theorie der fairen geometrischen Rendite
      [The Theory of Fair Geometric Returns]
      ," MPRA Paper 87082, University Library of Munich, Germany.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:jfinan:v:28:y:1973:i:3:p:551-66. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/afaaaea.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.